Permanence in kolmogorov-type systems of nonautonomous functional differential equations

Baorong Tang, Yang Kuang

Research output: Contribution to journalArticle

50 Citations (Scopus)

Abstract

In this paper we establish some general results on the permanence of the n-species Kolmogorov-type nonautonomous functional differential system ẋi = xi(t)fi(t, xt), i = 1,2,...,n. These results are applied to the n-species Lotka-Volterra-type systems with distributed delays, that is, when fi(t, xt) are linear functions of xt. Our method consists of constructing n Liapunov-like functions, which can be regarded as boundary functions of some compact region inside the positive cone in Rn.

Original languageEnglish (US)
Pages (from-to)427-447
Number of pages21
JournalJournal of Mathematical Analysis and Applications
Volume197
Issue number2
DOIs
StatePublished - Jan 1996

Fingerprint

Kolmogorov System
Nonautonomous Differential Equations
Permanence
Functional Differential Equations
Type Systems
Differential equations
Positive Cone
Lotka-Volterra System
Distributed Delay
Differential System
Linear Function
Cones

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Permanence in kolmogorov-type systems of nonautonomous functional differential equations. / Tang, Baorong; Kuang, Yang.

In: Journal of Mathematical Analysis and Applications, Vol. 197, No. 2, 01.1996, p. 427-447.

Research output: Contribution to journalArticle

@article{958ffa068827475a933f0fb1d0fec539,
title = "Permanence in kolmogorov-type systems of nonautonomous functional differential equations",
abstract = "In this paper we establish some general results on the permanence of the n-species Kolmogorov-type nonautonomous functional differential system ẋi = xi(t)fi(t, xt), i = 1,2,...,n. These results are applied to the n-species Lotka-Volterra-type systems with distributed delays, that is, when fi(t, xt) are linear functions of xt. Our method consists of constructing n Liapunov-like functions, which can be regarded as boundary functions of some compact region inside the positive cone in Rn.",
author = "Baorong Tang and Yang Kuang",
year = "1996",
month = "1",
doi = "10.1006/jmaa.1996.0030",
language = "English (US)",
volume = "197",
pages = "427--447",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Permanence in kolmogorov-type systems of nonautonomous functional differential equations

AU - Tang, Baorong

AU - Kuang, Yang

PY - 1996/1

Y1 - 1996/1

N2 - In this paper we establish some general results on the permanence of the n-species Kolmogorov-type nonautonomous functional differential system ẋi = xi(t)fi(t, xt), i = 1,2,...,n. These results are applied to the n-species Lotka-Volterra-type systems with distributed delays, that is, when fi(t, xt) are linear functions of xt. Our method consists of constructing n Liapunov-like functions, which can be regarded as boundary functions of some compact region inside the positive cone in Rn.

AB - In this paper we establish some general results on the permanence of the n-species Kolmogorov-type nonautonomous functional differential system ẋi = xi(t)fi(t, xt), i = 1,2,...,n. These results are applied to the n-species Lotka-Volterra-type systems with distributed delays, that is, when fi(t, xt) are linear functions of xt. Our method consists of constructing n Liapunov-like functions, which can be regarded as boundary functions of some compact region inside the positive cone in Rn.

UR - http://www.scopus.com/inward/record.url?scp=0029690373&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0029690373&partnerID=8YFLogxK

U2 - 10.1006/jmaa.1996.0030

DO - 10.1006/jmaa.1996.0030

M3 - Article

AN - SCOPUS:0029690373

VL - 197

SP - 427

EP - 447

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -